# SDR NACA2024081000002

- Difficulty date: August 10, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COOLING SUPPLY FAN FOUND THE FAIRING OF THE FAN ROTOR ASSEMBLY DAMAGE. REMOVED AND REPLACED THE FWD EQUIPMENT COOLING SUPPLY FAN IAW AMM 21-58-00
